Computation of homoclinic orbits in partial differential equations : an application to cylindrical shell buckling

GJ Lord, AR Champneys, GW Hunt

Research output: Contribution to journalArticle (Academic Journal)peer-review

26 Citations (Scopus)
Translated title of the contributionComputation of homoclinic orbits in partial differential equations : an application to cylindrical shell buckling
Original languageEnglish
Pages (from-to)591 - 619
JournalSIAM Journal on Scientific Computing
Volume21
Publication statusPublished - 1999

Cite this